49544

Автор(ы): 

Автор(ов): 

3

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Discretization methods for 3D singular integral equations of electromagnetics

DOI: 

10.1134/S0012266118090100

Наименование источника: 

  • Differential Equations

Обозначение и номер тома: 

Том 54, № 9

Город: 

  • Moscow

Издательство: 

  • Maik Nauka/Interperiodica Publishing

Год издания: 

2018

Страницы: 

1225-1235
Аннотация
Theorems providing the convergence of approximate linear linear operator solutions of the original equations are provided. The obtained theorems are used to rigorously mathematically justify the possibility of numerical solution of the 3D singular integral equations of electromagnetism by the Galerkin method and the collocation method.

Библиографическая ссылка: 

Самохина А.С., Самохин А.Б., Шестопалов Ю.В. Discretization methods for 3D singular integral equations of electromagnetics // Differential Equations. 2018. Том 54, № 9. С. 1225-1235.

Публикация имеет версию на другом языке или вышла в другом издании, например, в электронной (или онлайн) версии журнала: 

Да

Связь с публикацией: